# SDR MWEA98267

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319
- Condition: Corroded
- Location: Bs 415-596
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 WAS FOUND CORRODED FROM FS 415 TO FS 596 WITH EXCESSIVE MATERIAL LOSS AT ALL FRAMES.  REMOVED AND REPLACED LONGERON FROM FS 408 TO 596.
